# SDR ASAA1047631

- Difficulty date: April 1, 2010
- Submitted: April 6, 2010
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 53,266 hours, 33,204 cycles
- System (JASC): 5751 · Ailerons
- Part: Rib
- Part number: 65C259181
- Condition: Gouged
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT AILERON 4TH FRAME FROM OUTBOARD IS GOUGED.  REMOVED AND REPLACED NOSE RIB LT AILERON IAW B737 SRM 51 40 02.
